# SDR ABXA9701138

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 492571501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT WING INBOARD SPOILER TORSION BAR SUPPORT FITTING IS CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
